About a month ago I started experiencing vulvar itching. I self diagnosed a yeast infection, took Monistat 1 and felt better for a couple of days and then the itch returned (full disclosure I did have sex on day 5 instead of waiting 7, ugh). After that I went to see my Doc but her schedule was wild so ended up with FNP who swabbed me and told me it was indeed yeast but sometimes the Monistat isn't enough. She gave me 2 doses of Fluconazole and sent me on my way. Well I ended up taking 3 150mg pills and they did absolutely nothing. I am miserable and getting depressed. It's been diagnosed as yeast infection but now that I've tried the "holy grail" pill everyone talks about with no success I am starting to freak out. I'm taking a probiotic and watching my sugar intake. I've had this infection for over a month and I just don't know what to do next. Should I try the Monistat 7?
ibb3; By now it would not hurt. But it is very possible that you and your boyfriend are passing it back and forth too. It would not hurt for him to apply so cream also, And you know the part of don't wear any real tight fitting things like pantyhose and if possible keep as dry as possible loose fitting cotton underwear all of this can help you get to warm its just like a breading ground for yeast and bacterial. And if it continues after that you should get back in and see the doctor. Chuck1957
Did the Monistat work for you? I have took Diflucan 150mg on Sunday and then Thursday I went to my doctor and he said I did have a yeast infection and prescribed me 200mg diflucan although he only wanted to give me 150mg I asked for it because I had took it once before and it worked wonders! But unfortunately it didn't work so well this time. I been having the itchy symptom since December. I'm so over it and I'm out of options :(
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Feb 2016 • 1 answer
Posted 1 Jun 2016 • 0 answers
Posted 27 Aug 2016 • 2 answers
Posted 17 Feb 2017 • 0 answers
Posted 9 Mar 2018 • 0 answers